INVERSE PROBLEM FOR THE RIEMANNIAN WAVE EQUATION WITH DIRICHLET DATA AND NEUMANN DATA ON DISJOINT SETS

Matti Lassas, Lauri Oksanen

Forskningsoutput: TidskriftsbidragArtikelVetenskapligPeer review

Originalspråkengelska
TidskriftDuke Mathematical Journal
Volym163
Utgåva6
Sidor (från-till)1071-1103
Antal sidor33
ISSN0012-7094
DOI
StatusPublicerad - 15 apr 2014
MoE-publikationstypA1 Tidskriftsartikel-refererad

Citera det här

@article{109bd9c25dd54170a567e2f766c2d56f,
title = "INVERSE PROBLEM FOR THE RIEMANNIAN WAVE EQUATION WITH DIRICHLET DATA AND NEUMANN DATA ON DISJOINT SETS",
keywords = "BOUNDARY-VALUE PROBLEM, CONDUCTIVITY PROBLEM, UNIQUE CONTINUATION, GLOBAL UNIQUENESS, CALDERON PROBLEM, 2 DIMENSIONS, CAUCHY DATA, OPERATORS, RECONSTRUCTION, MANIFOLDS",
author = "Matti Lassas and Lauri Oksanen",
year = "2014",
month = "4",
day = "15",
doi = "10.1215/00127094-2649534",
language = "English",
volume = "163",
pages = "1071--1103",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "6",

}

INVERSE PROBLEM FOR THE RIEMANNIAN WAVE EQUATION WITH DIRICHLET DATA AND NEUMANN DATA ON DISJOINT SETS. / Lassas, Matti; Oksanen, Lauri.

I: Duke Mathematical Journal, Vol. 163, Nr. 6, 15.04.2014, s. 1071-1103.

Forskningsoutput: TidskriftsbidragArtikelVetenskapligPeer review

TY - JOUR

T1 - INVERSE PROBLEM FOR THE RIEMANNIAN WAVE EQUATION WITH DIRICHLET DATA AND NEUMANN DATA ON DISJOINT SETS

AU - Lassas, Matti

AU - Oksanen, Lauri

PY - 2014/4/15

Y1 - 2014/4/15

KW - BOUNDARY-VALUE PROBLEM

KW - CONDUCTIVITY PROBLEM

KW - UNIQUE CONTINUATION

KW - GLOBAL UNIQUENESS

KW - CALDERON PROBLEM

KW - 2 DIMENSIONS

KW - CAUCHY DATA

KW - OPERATORS

KW - RECONSTRUCTION

KW - MANIFOLDS

U2 - 10.1215/00127094-2649534

DO - 10.1215/00127094-2649534

M3 - Article

VL - 163

SP - 1071

EP - 1103

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 6

ER -